# SDR USAAD00005

- Difficulty date: January 5, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48115
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: AS66411LS666
- Condition: Failed
- Location: Lt Engine
- Part time: 42,073 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAD-LGA - FLT 6492 - AFTER TAKEOFF, THE LEFT HYDRAULIC PRESSURE DROPPED TO ZERO WITH NO LOSS OF HYDRAULIC QTY.  THE AIRCRAFT RETURNED TO THE FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE LEFT ENGINE DRIVEN HYDRAULIC PUMP.  (M)
